# SDR HEEA954910

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 412010401109
- Condition: Req Ohaul
- Location: M/R
- Part time: 2,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2500 HOUR OVERHAUL DUE.
